MathSciNet Relay Station
MathSciNet bibliographic data
MR294473 (45 #3543) 20B20
Choi, Chang On subgroups of $M\sb{24}$. II. The maximal subgroups of $M\sb{24}$. Trans. Amer. Math. Soc. 167 (1972), 29–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement